Alert archive / Alabama / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 146, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 30, 2007, 2:18 PM CDT for Blount County, Jefferson County, Alabama. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 30, 2007, 2:18 PM CDT (19:18 UTC)
- Expired
- Jun 30, 2007, 2:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Birmingham, AL
- Area
- Counties, with a storm outline in the text
Counties Blount County, AL, Jefferson County, AL
The radar
The Birmingham radar (KBMX), 71 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 12:07 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.3 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1488 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 882 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KBMX 301918
SVRBMX
ALC009-073-301945-
/O.NEW.KBMX.SV.W.0146.070630T1918Z-070630T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
218 PM CDT SAT JUN 30 2007
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN BLOUNT COUNTY IN CENTRAL ALABAMA...
NORTH CENTRAL JEFFERSON COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITY OF WARRIOR...
* UNTIL 245 PM CDT
* AT 218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 7 MILES NORTH OF SAYRE TO SAYRE...OR ALONG A LINE EXTENDING
FROM 6 MILES NORTHEAST OF SUMITON TO SUMITON...AND MOVING EAST AT 5
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
SAYRE BY 230 PM CDT...
WARRIOR...6 MILES NORTHWEST OF MORRIS...7 MILES SOUTHWEST OF SMOKE
RISE AND 8 MILES WEST OF TRAFFORD BY 245 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR ALABAMA.
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3368 8682 3368 8706 3370 8703 3377 8701
3381 8696 3386 8697 3386 8696 3393 8688
3392 8677 3388 8669
$$1 follow-up statement
000
WWUS54 KBMX 301935
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
235 PM CDT SAT JUN 30 2007
ALC009-073-301945-
/O.CON.KBMX.SV.W.0146.000000T0000Z-070630T1945Z/
JEFFERSON AL-BLOUNT AL-
235 PM CDT SAT JUN 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR SOUTHWESTERN BLOUNT AND NORTH CENTRAL JEFFERSON COUNTIES...
AT 235 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PARTRIDGE CROSSROADS TO SAYRE...OR ALONG A LINE
EXTENDING FROM 7 MILES WEST OF WARRIOR TO SUMITON...MOVING EAST
NORTHEAST AT 10 MPH.
SEVERE THUNDERSTORMS WILL BE NEAR...
WARRIOR...KIMBERLY...6 MILES NORTHWEST OF MORRIS AND 7 MILES
SOUTHWEST OF SMOKE RISE BY 245 PM CDT...
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT
SATURDAY EVENING FOR ALABAMA.
LAT...LON 3368 8682 3368 8706 3370 8703 3377 8701
3381 8696 3386 8697 3386 8696 3393 8688
3392 8677 3388 8669
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 12:35 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 30, 12:35 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1235 PM CDT SAT JUN 30 2007 .UPDATE...FOR AVIATION. && .DISCUSSION... TEMPERATURES CURRENTLY LOOKING GOOD ACROSS THE AREA. MADE NO ADJUSTMENTS TO HIGHS AT THIS TIME...ONLY MINOR TWEAKS FOR THE NEXT FEW HOURS. TEMPERATURES ARE ONCE AGAIN EXPECTED TO CLIMB INTO THE MID TO UPPER 90S. SCATTERED THUNDERSTORMS WILL BE POSSIBLE STARTING AT AROUND NOON AND CONTINUE THROUGH THE EVENING HOURS. STRONG STORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS CENTRAL ALABAMA. HAVE UPDATED HWO TO INCREASE THE CHANCES OF STRONG STORMS AND HIGHER POTENTIAL FOR MICROBURST...ESPECIALLY ACROSS THE NORTH AND CENTRAL SECTIONS OF CENTRAL ALABAMA. UPDATES WILL BE FORTHCOMING WITH MAINLY REMOVAL OF MORNING WORDING. && .AVIATION...18Z TAF DISCUSSION. ACTIVITY ALREADY DEVELOPING ACROSS PORTIONS OF CENTRAL ALABAMA. SCATTERED STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE AFTERNOON AND INTO THE EVENING HOURS. CONFIDENCE IS SOMEWHAT HIGHER THAT CONVECTION WILL MOVE OVER ALL TAF SITES. NOT ENOUGH FOR PREVAILING...BUT ENOUGH FOR TEMPO GROUPS MIXED WITH PREVAILING VCTS. AS WE MOVE INTO THE NIGHT TIME HOURS...CONVECTION IS EXPECTED TO CONTINUE THROUGH THE NIGHT. WILL NEED TO RE-EVALUATE FOR LATER TONIGHT...NOT THAT CONFIDENT THAT THE CONVECTION WILL HOLD ON FOR ALL TAFS GIVEN THE WIDESPREAD CONVECTION NOW EXPECTED THIS AFTERNOON. DID GO AHEAD AND ADD VCTS IN BY SUNRISE FOR ALL TAFS. SPOTTY MVFR BR IS LIKELY SUNDAY MORNING AROUND AREAS WHERE RAIN FALLS TODAY. JRA/16 && .BMX WATCHES/WARNINGS/ADVISORIES... AL...NONE. &&
Hazardous weather outlook, Jun 30, 12:09 PM CDT, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1209 PM CDT SAT JUN 30 2007 ALZ011>015-017>050-011709- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1209 PM CDT SAT JUN 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONG TO SEVERE STORMS ARE EXPECTED THIS AFTERNOON AND EVENING ACROSS CENTRAL ALABAMA. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 45 TO 65 MPH...BRIEF HEAVY RAINFALL...DEADLY LIGHTNING...AND PEA TO PENNY SIZE HAIL. LOOK FOR ACTIVITY TO INCREASE IN COVERAGE AND INTENSITY THROUGH THE AFTERNOON HOURS. SOME STORMS MAY REMAIN STRONG THROUGH AT LEAST 10 PM. THE WINDS MAY KNOCK LARGE TREES DOWN AS WELL AS POWER LINES. UNSECURED OUTDOOR ITEMS MAY BE KNOCKED OVER. THE HEAVY RAIN MAY PRODUCE PONDING OF WATER. THE BEST CHANCE FOR STRONG STORMS WILL BE SOUTH OF A FAYETTE...TO BIRMINGHAM...TO ANNISTON LINE AND NORTH OF A NORTH OF A DEMOPOLIS TO MONTGOMERY LINE. A SUBTLE BOUNDARY IN THE LOWER LEVELS OF THE ATMOSPHERE WILL SLOWLY SLIDE INTO CENTRAL ALABAMA THIS AFTERNOON. THIS BOUNDARY WILL AIDE THUNDERSTORM DEVELOPMENT. WET MICROBURST POTENTIAL: BIRMINGHAM...HIGH. MONTGOMERY...MODERATE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL MAY BE NECESSARY FOR THIS AFTERNOON.
In the hours before
Special weather statement, Jun 30, 1:40 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 140 PM CDT SAT JUN 30 2007 ALZ027-301930- TALLADEGA- 140 PM CDT SAT JUN 30 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR TALLADEGA COUNTY UNTIL 230 PM CDT... AT 140 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES NORTHWEST OF VARNONS...MOVING SOUTHEAST AT 5 MPH. THE PRIMARY THREATS ARE SMALL HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...MARBLE SIZE... WILL BE POSSIBLE. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN... USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR ALABAMA. JBW
Special weather statement, Jun 30, 1:46 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 146 PM CDT SAT JUN 30 2007 ALZ025-301945- SHELBY- 146 PM CDT SAT JUN 30 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR SHELBY COUNTY UNTIL 245 PM CDT... ...THIS INCLUDES THE CITY OF COLUMBIANA... AT 144 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 2 MILES SOUTHEAST OF COLUMBIANA...MOVING SOUTHEAST AT 15 MPH. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...MARBLE SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR ALABAMA. JBW
Special weather statement, Jun 30, 1:55 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 155 PM CDT SAT JUN 30 2007 ALZ043-302000- ELMORE- 155 PM CDT SAT JUN 30 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR ELMORE COUNTY UNTIL 300 PM CDT... AT 155 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 5 MILES SOUTH OF ECLECTIC...MOVING SOUTHEAST AT 5 MPH. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...MARBLE SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR ALABAMA. JBW
Special weather statement, Jun 30, 1:58 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 158 PM CDT SAT JUN 30 2007 ALZ024-301945- JEFFERSON- 158 PM CDT SAT JUN 30 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR JEFFERSON COUNTY UNTIL 245 PM CDT... ...THIS INCLUDES THE CITIES OF...ADAMSVILLE AND FORESTDALE... AT 158 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 15 MILES SOUTH OF MAYTOWN...PROPAGATING EAST SOUTHEAST. THE PRIMARY THREATS ARE STRONG GUSTY WINDS OF 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR CENTRAL ALABAMA.
Special weather statement, Jun 30, 2:00 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 200 PM CDT SAT JUN 30 2007 ALZ022-302000- PICKENS- 200 PM CDT SAT JUN 30 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR PICKENS COUNTY UNTIL 300 PM CDT... AT 200 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 10 MILES WEST OF CARROLLTON...MOVING EAST AT 35 MPH. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...MARBLE SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR ALABAMA. JBW
Special weather statement, Jun 30, 2:15 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 215 PM CDT SAT JUN 30 2007 ALZ036-302015- COOSA- 215 PM CDT SAT JUN 30 2007 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR COOSA COUNTY UNTIL 315 PM CDT... AT 215 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM 19 MILES WEST OF GOODWATER...MOVING SOUTHEAST AT 20 MPH. THE PRIMARY THREATS ARE SMALL HAIL AND STRONG GUSTY WINDS 35 TO 45 MPH AND FREQUENT CLOUD TO GROUND LIGHTNING. HAIL UP TO ONE HALF INCH IN DIAMETER...MARBLE SIZE...WILL BE POSSIBLE. STRONG WINDS WILL BREAK OFF SMALL TREE LIMBS AND BLOW AROUND UNSECURED OBJECTS SUCH AS LAWN FURNITURE AND TRASH CANS. TAKE ACTION TO PROTECT YOURSELF FROM LIGHTNING BY SEEKING SHELTER IN A SUBSTANTIAL ENCLOSED BUILDING OR A METAL AUTOMOBILE. IF YOU ARE ON THE WATER AND YOUR BOAT HAS A CABIN...USE THE CABIN FOR A LIGHTNING SHELTER. OTHERWISE...BOATERS SHOULD HEAD TO SHORE AND SEEK SHELTER THERE. AVOID ELECTRICAL DEVICES AND OTHER OBJECTS WHICH CAN CONDUCT LIGHTNING. WAIT AT LEAST 30 MINUTES AFTER THE LAST RUMBLE OF THUNDER BEFORE RESUMING OUTDOOR ACTIVITIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING FOR ALABAMA. JBW
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:11 PM CDT | Severe Thunderstorm Warning | BMX | Cherokee | 34 min |
| Jun 30, 4:31 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Talladega | 36 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.